# SDR AALA2000545

- Difficulty date: March 21, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N867AA
- Make and model: Boeing 727223
- Aircraft serial: 21372
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON BOTTOM FLANGE OF 1130 FLOORBEAM APPROX RLB 3 TO LBL 40.  REPAIRED FLOORBEAM PER ESO 11697 DATED 3/16/2000.  (M)
